Alert archive / Tennessee / Flash Flood Warnings in 2024
Flash Flood Warning 7, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at May 8, 2024, 2:35 PM CDT for 5 counties in Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2024, 2:35 PM CDT (19:35 UTC)
- Expired
- May 8, 2024, 5:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheatham County, TN, Davidson County, TN, Montgomery County, TN, Robertson County, TN, Sumner County, TN
The radar
The Nashville radar (KOHX), 19 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 3:01 PM CDT | FLASH FLOOD | 1 Ene White House, TN | Flooding reported in White House High School. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.6 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2219 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 7.6
The text
As transmitted.
245
WGUS54 KOHX 081935
FFWOHX
TNC021-037-125-147-165-082245-
/O.NEW.KOHX.FF.W.0007.240508T1935Z-240508T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
235 PM CDT Wed May 8 2024
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Northeastern Cheatham County in middle Tennessee...
Northeastern Davidson County in middle Tennessee...
Northeastern Montgomery County in middle Tennessee...
Robertson County in middle Tennessee...
Sumner County in middle Tennessee...
* Until 545 PM CDT.
* At 235 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gallatin, Springfield, Madison, Hendersonville, Goodlettsville,
White House, Millersville, Greenbrier, Coopertown, Lakewood,
Westmoreland, Ridgetop, Cross Plains, Portland, Joelton, Old
Hickory, Pleasant View, Orlinda, Adams and Cedar Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3665 8651 3664 8620 3650 8622 3649 8624
3645 8624 3645 8627 3636 8627 3631 8630
3631 8636 3634 8635 3636 8636 3631 8639
3634 8644 3628 8652 3632 8655 3625 8659
3624 8659 3625 8668 3639 8722 3664 8734
FLASH FLOOD...RADAR INDICATED
$$
Barnwell4 follow-up statements
929
WGUS74 KOHX 082011
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
311 PM CDT Wed May 8 2024
TNC021-037-125-147-165-082245-
/O.CON.KOHX.FF.W.0007.000000T0000Z-240508T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cheatham TN-Davidson TN-Montgomery TN-Robertson TN-Sumner TN-
311 PM CDT Wed May 8 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT THIS
AFTERNOON FOR NORTHEASTERN CHEATHAM, NORTHEASTERN DAVIDSON,
NORTHEASTERN MONTGOMERY, ROBERTSON AND SUMNER COUNTIES...
At 311 PM CDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Gallatin, Springfield, Madison, Hendersonville, Goodlettsville,
White House, Millersville, Greenbrier, Coopertown, Lakewood,
Westmoreland, Ridgetop, Cross Plains, Portland, Joelton, Old
Hickory, Pleasant View, Orlinda, Adams and Cedar Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3665 8651 3664 8620 3650 8622 3649 8624
3645 8624 3645 8627 3636 8627 3631 8630
3631 8636 3634 8635 3636 8636 3631 8639
3634 8644 3628 8652 3632 8655 3625 8659
3624 8659 3625 8668 3639 8722 3664 8734
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
10242
WGUS74 KOHX 082014
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
314 PM CDT Wed May 8 2024
TNC021-037-125-147-165-082245-
/O.CON.KOHX.FF.W.0007.000000T0000Z-240508T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cheatham TN-Davidson TN-Montgomery TN-Robertson TN-Sumner TN-
314 PM CDT Wed May 8 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT THIS
AFTERNOON FOR NORTHEASTERN CHEATHAM, NORTHEASTERN DAVIDSON,
NORTHEASTERN MONTGOMERY, ROBERTSON AND SUMNER COUNTIES...
At 314 PM CDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Gallatin, Springfield, Madison, Hendersonville, Goodlettsville,
White House, Millersville, Greenbrier, Coopertown, Lakewood,
Westmoreland, Ridgetop, Cross Plains, Portland, Joelton, Old
Hickory, Pleasant View, Orlinda, Adams and Cedar Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3665 8651 3664 8620 3650 8622 3649 8624
3645 8624 3645 8627 3636 8627 3631 8630
3631 8636 3634 8635 3636 8636 3631 8639
3634 8644 3628 8652 3632 8655 3625 8659
3624 8659 3625 8668 3639 8722 3664 8734
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
10720
WGUS74 KOHX 082015
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
315 PM CDT Wed May 8 2024
TNC021-037-125-147-165-082245-
/O.CON.KOHX.FF.W.0007.000000T0000Z-240508T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cheatham TN-Davidson TN-Montgomery TN-Robertson TN-Sumner TN-
315 PM CDT Wed May 8 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT THIS
AFTERNOON FOR NORTHEASTERN CHEATHAM, NORTHEASTERN DAVIDSON,
NORTHEASTERN MONTGOMERY, ROBERTSON AND SUMNER COUNTIES...
At 315 PM CDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Gallatin, Springfield, Madison, Hendersonville, Goodlettsville,
White House, Millersville, Greenbrier, Coopertown, Lakewood,
Westmoreland, Ridgetop, Cross Plains, Portland, Joelton, Old
Hickory, Pleasant View, Orlinda, Adams and Cedar Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3665 8651 3664 8620 3650 8622 3649 8624
3645 8624 3645 8627 3636 8627 3631 8630
3631 8636 3634 8635 3636 8636 3631 8639
3634 8644 3628 8652 3632 8655 3625 8659
3624 8659 3625 8668 3639 8722 3664 8734
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
10494
WGUS74 KOHX 082127
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
427 PM CDT Wed May 8 2024
TNC021-037-125-147-165-082245-
/O.CON.KOHX.FF.W.0007.000000T0000Z-240508T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cheatham TN-Davidson TN-Montgomery TN-Robertson TN-Sumner TN-
427 PM CDT Wed May 8 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT THIS
AFTERNOON FOR NORTHEASTERN CHEATHAM, NORTHEASTERN DAVIDSON,
NORTHEASTERN MONTGOMERY, ROBERTSON AND SUMNER COUNTIES...
At 427 PM CDT, Additional rainfall is expected this evening in the
warned area, and Flash flooding is occurring in areas near Portland,
Handleytown, Reubensville, Orlinda, Cross Plains, Cedar Hill, Port
Royal, and Walnut Grove.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some other locations that may experience flash flooding include...
Gallatin, Springfield, Madison, Hendersonville, Goodlettsville,
White House, Millersville, Greenbrier, Coopertown, Lakewood,
Westmoreland, Ridgetop, Joelton, Old Hickory, Pleasant View, and
Adams.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3665 8651 3664 8620 3650 8622 3649 8624
3645 8624 3645 8627 3636 8627 3631 8630
3631 8636 3634 8635 3636 8636 3631 8639
3634 8644 3628 8652 3632 8655 3625 8659
3624 8659 3625 8668 3639 8722 3664 8734
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
LaRosaWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 8, 12:58 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 8, 12:58 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1258 PM CDT Wed May 8 2024 ...New AVIATION... .SHORT TERM... (Rest of today through Friday) Issued at 1152 AM CDT Wed May 8 2024 Earlier warm front now stationary and centered w-e just north of I- 40. This far northern area has served as the flood threat with numerous advisories and warnings issued thus far. Flood reports have been received mainly across the Robertson and Sumner county areas. Energy along the boundary is working eastward with the bulk of the activity now across the Plateau. To the south, airmass is hanging on to a weak cap despite warming temps. Upstream however, 2 separate slugs of energy will be pushing southeastward. This translates to 2 rounds of severe. The 1st will occur from 3pm to 6pm, with the 2nd round in the 8 pm to midnight timeframe. All forms of severe weather will be possible. Instabilities will be greatest across our south so I would think the largest(non tornadic) hail would occur there. As for rainfall amounts, the flood watch shall continue. Latest Hrrr shows isolated storm totals of up to 6 inches across an area stretching from far north central middle TN eastward across the northern Plateau. Now models do hang onto the light to moderate shower activity through 12Z to 18Z before ending. Look for clearing skies Thursday night with cooler temps. Upper troughing will feature a Friday shortwave with a few showers. Saturday looks similar with an additional shortwave. The near term temps will continue to run rather warm tonight and Thursday with 80s for highs once again. Noticeably cooler by Friday morning with lows back down into the 50s. We may seven see some 40s by Saturday morning. && .LONG TERM... (Friday Night through next Wednesday) Issued at 1152 AM CDT Wed May 8 2024 In the extended forecast, ridging will return for Monday. The next system of interest will be for Tuesday and Wednesday of next week. Instability looks weak for now so mostly just looking at showers and non severe tstms for now. Extended temps will start out on the cool side but will warm back to near 80 for highs by mid week. Overnight lows will work back into the lower 60s as well. && .AVIATION... (18Z TAFS) Issued at 1253 PM CDT Wed May 8 2024 Airmass is somewhat capped for now. However, a couple slugs of energy will enable showers and thunderstorms to develop later this afternoon as round 1, and then this evening as round 2. The Currently high instability levels will only increase with time. Thus, the full plethora of severe possibilities exists. For the tafs will include temporary gusts to 40 kts with the stronger storms. Look for showers to persist, generally after 06Z-09Z when the storminess exits. IFR cigs and vsbys will of course accompany the stronger storms. && .PRELIMINARY POINT TEMPS/POPS... Nashville 68 86 58 72 / 90 30 10 10 Clarksville 66 83 54 70 / 80 10 10 10 Crossville 63 79 53 66 / 90 50 20 30 Columbia 66 85 56 72 / 100 30 10 10 Cookeville 65 80 54 67 / 90 50 20 20 Jamestown 63 79 53 66 / 90 50 20 30 Lawrenceburg 66 84 57 72 / 100 40 10 10 Murfreesboro 66 85 55 72 / 100 40 10 10 Waverly 66 83 54 71 / 90 10 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday morning for Bedford-Cannon-Cheatham- Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Grundy- Hickman-Houston-Humphreys-Jackson-Lewis-Macon-Marshall-Maury- Montgomery-Overton-Perry-Pickett-Putnam-Robertson-Rutherford- Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson- Wilson. && SHORT TERM...21 LONG TERM....21 AVIATION.....21
In the hours before
Local storm report, May 8, 1:12 PM CDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
112 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM Tstm Wnd Dmg 3 SSE Red Boiling Sprin 36.50N 85.83W
05/08/2024 Macon TN Public
Downed trees. Delayed report.
&&
RRHSpecial weather statement, May 8, 1:19 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Nashville TN
119 PM CDT Wed May 8 2024
TNZ005-006-023-025-081845-
Stewart TN-Dickson TN-Montgomery TN-Houston TN-
119 PM CDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DICKSON...WESTERN
MONTGOMERY...SOUTHEASTERN STEWART AND NORTHEASTERN HOUSTON COUNTIES
THROUGH 145 PM CDT...
At 119 PM CDT, Doppler radar was tracking a strong thunderstorm over
Erin, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Erin, Vanleer, Cumberland City, Slayden, Palmyra, Cunningham, and
Woodlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3623 8765 3637 8774 3659 8746 3628 8727
TIME...MOT...LOC 1819Z 235DEG 22KT 3633 8766
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ShamburgerSpecial weather statement, May 8, 1:44 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Nashville TN
144 PM CDT Wed May 8 2024
TNZ006-081915-
Montgomery TN-
144 PM CDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MONTGOMERY COUNTY
THROUGH 215 PM CDT...
At 143 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Erin, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Clarksville, Palmyra, and Cunningham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3643 8715 3634 8753 3634 8757 3642 8760
3643 8760 3662 8735
TIME...MOT...LOC 1843Z 243DEG 16KT 3637 8753
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BaggettLocal storm report, May 8, 1:50 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
150 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM Flood 6 W Gallatin 36.39N 86.56W
05/08/2024 Sumner TN Emergency Mngr
Flooding in vicinity of upper station camp
creek road and liberty lane.
&&
RRHSpecial weather statement, May 8, 2:01 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Nashville TN
201 PM CDT Wed May 8 2024
TNZ007-026-027-081930-
Robertson TN-Davidson TN-Cheatham TN-
201 PM CDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN DAVIDSON...EASTERN
CHEATHAM AND SOUTH CENTRAL ROBERTSON COUNTIES THROUGH 230 PM CDT...
At 201 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ashland City, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Springfield, Ashland City, Madison, Goodlettsville, Greenbrier,
Coopertown, Pegram, Ridgetop, Joelton, Pleasant View, Bells Bend,
Whites Creek, and Beaman Park.
This includes the following highways...
Interstate 40 near mile marker 207.
Interstate 65 between mile markers 85 and 96.
Interstate 24 between mile markers 27 and 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3611 8707 3625 8716 3650 8684 3621 8663
TIME...MOT...LOC 1901Z 233DEG 25KT 3621 8704
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
ShamburgerLocal storm report, May 8, 2:20 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
220 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM Hail 8 E Ashland City 36.26N 86.92W
05/08/2024 E1.00 Inch Davidson TN Public
Twitter photo showed hail up to quarter size
in the Beaman Park area.
&&
ShamburgerThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 3:52 AM CDT | Special Weather Statement | OHX | Stewart | 23 min |
| May 8, 3:58 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 47 min |
| May 8, 4:30 AM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 19 min |
| May 8, 5:00 AM CDT | Special Weather Statement | OHX | Montgomery | 30 min |
| May 8, 5:27 AM CDT | Special Weather Statement | OHX | Montgomery, Robertson | 33 min |
| May 8, 5:48 AM CDT | Areal Flood Advisory | OHX | Montgomery, Robertson, Stewart | 3 hr |
| May 8, 5:55 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 35 min |
| May 8, 6:27 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner | 33 min |
| May 8, 6:57 AM CDT | Special Weather Statement | OHX | Clay, Macon | 33 min |
| May 8, 7:10 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Pickett | 50 min |
| May 8, 7:17 AM CDT | Special Weather Statement | OHX | Sumner | 28 min |
| May 8, 7:23 AM CDT | Tornado Warning | OHX | Clay, Jackson, Overton | 37 min |
| May 8, 7:51 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Trousdale | 3 hr |
| May 8, 7:54 AM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 51 min |
| May 8, 7:57 AM CDT | Special Weather Statement | OHX | Smith, Trousdale, Wilson | 33 min |
| May 8, 8:35 AM CDT | Flash Flood Warning | OHX | Montgomery, Stewart | 3 hr |
| May 8, 8:38 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Montgomery, Robertson, Sumner, Trousdale | 3 hr |
| May 8, 8:58 AM CDT | Areal Flood Advisory | OHX | Smith, Wilson | 3 hr |
| May 8, 8:59 AM CDT | Special Weather Statement | OHX | Cumberland, Putnam | 46 min |
| May 8, 9:45 AM CDT | Areal Flood Advisory | OHX | Jackson, Overton, Putnam | 3 hr |
| May 8, 10:14 AM CDT | Flash Flood Warning | OHX | Smith, Wilson | 3 hr |
| May 8, 10:54 AM CDT | Flash Flood Warning | OHX | Jackson, Overton, Putnam | 3 hr |
| May 8, 11:47 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Montgomery, Robertson, Sumner, Trousdale | 3 hr |
| May 8, 1:19 PM CDT | Special Weather Statement | OHX | Montgomery | 26 min |
| May 8, 1:44 PM CDT | Special Weather Statement | OHX | Montgomery | 31 min |
| May 8, 1:58 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 47 min |
| May 8, 2:01 PM CDT | Special Weather Statement | OHX | Cheatham | 29 min |
| May 8, 2:06 PM CDT | Tornado Warning | OHX | Cheatham, Montgomery | 24 min |
| May 8, 2:10 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 35 min |
| May 8, 2:27 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 48 min |
| May 8, 2:41 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 49 min |
| May 8, 2:47 PM CDT | Tornado Warning | OHX | Montgomery, Robertson | 28 min |
| May 8, 3:09 PM CDT | Tornado Warning | OHX | Robertson | 36 min |
| May 8, 3:13 PM CDT | Tornado Warning | OHX | Stewart | 47 min |
| May 8, 3:35 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 40 min |
| May 8, 3:37 PM CDT | Tornado Warning | OHX | Robertson, Sumner | 23 min |
| May 8, 3:42 PM CDT | Tornado Warning | OHX | Montgomery, Stewart | 30 min |
| May 8, 3:46 PM CDT | Flash Flood Warning | OHX | Montgomery, Stewart | 3 hr |
| May 8, 3:52 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 38 min |
| May 8, 3:54 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 51 min |
| May 8, 3:56 PM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 34 min |
| May 8, 3:58 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner | 47 min |
| May 8, 3:59 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 46 min |
| May 8, 4:06 PM CDT | Tornado Warning | OHX | Houston, Stewart | 24 min |
| May 8, 4:09 PM CDT | Flash Flood Warning | OHX | Houston, Montgomery, Stewart | 3 hr |
| May 8, 4:18 PM CDT | Tornado Warning | OHX | Lewis, Perry, Wayne | 27 min |
| May 8, 4:29 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 46 min |
| May 8, 4:30 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 45 min |
| May 8, 4:37 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery | 3 hr |
| May 8, 4:37 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 38 min |
| May 8, 4:42 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury | 33 min |
| May 8, 4:44 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Giles, Hickman, Humphreys and 7 more | 3 hr |
| May 8, 4:49 PM CDT | Tornado Warning | OHX | Dickson, Houston, Montgomery | 10 min |
| May 8, 5:00 PM CDT | Tornado Warning | OHX | Cheatham, Robertson | 30 min |
| May 8, 5:08 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 37 min |
| May 8, 5:10 PM CDT | Tornado Warning | OHX | Lewis, Maury | 35 min |
| May 8, 5:14 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 46 min |
| May 8, 5:23 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 37 min |
| May 8, 5:23 PM CDT | Tornado Warning | OHX | Davidson, Robertson, Sumner | 12 min |
| May 8, 5:31 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Smith and 3 more | 6 hr |
| May 8, 5:33 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 42 min |
| May 8, 5:39 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale, Wilson | 36 min |
| May 8, 5:41 PM CDT | Tornado Warning | OHX | Marshall, Maury, Rutherford, Williamson | 34 min |
| May 8, 5:57 PM CDT | Tornado Warning | OHX | Macon, Sumner, Trousdale, Wilson | 33 min |
| May 8, 6:10 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 35 min |
| May 8, 6:11 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Smith, Sumner, Trousdale, Wilson | 34 min |
| May 8, 6:18 PM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Davidson, DeKalb, Marshall, Rutherford and 3 more | 3 hr |
| May 8, 6:26 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Smith, Trousdale, Wilson | 34 min |
| May 8, 6:27 PM CDT | Tornado Warning | OHX | Smith, Trousdale, Wilson | 33 min |
| May 8, 6:36 PM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 39 min |
| May 8, 6:42 PM CDT | Areal Flood Advisory | OHX | Clay, Cumberland, DeKalb, Fentress, Jackson, Macon and 4 more | 3 hr |
| May 8, 6:45 PM CDT | Tornado Warning | OHX | DeKalb, Putnam, Smith | 30 min |
| May 8, 6:50 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Smith, Warren, White, Wilson | 40 min |
| May 8, 6:52 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 23 min |
| May 8, 6:56 PM CDT | Flash Flood Warning | OHX | Robertson, Sumner | 15 hr |
Nearby
Flash Flood Warnings in Tennessee, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.